American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information
View Article: PDF

[2] K. Smela. Subsequences of the Haar basis consisting of full levels in $H_p$ for $0 < p < \infty$. Proc. Amer. Math. Soc. 135 (2007) 1709-1716. MR 2286080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mei Tao and Peide Liu. On the maximal inequalities for martingales involving two functions. Proc. Amer. Math. Soc. 130 (2002) 883-892. MR 1866045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari. The conjugation operator on $A\sb q(G)$ . Proc. Amer. Math. Soc. 121 (1994) 163-166. MR 1181167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael Cambern and Krzysztof Jarosz. The isometries of $H\sp 1\sb \mathcal{H}$ . Proc. Amer. Math. Soc. 107 (1989) 205-214. MR 979225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jun-ichi Tanaka. Distant future and analytic measures . Trans. Amer. Math. Soc. 296 (1986) 799-814. MR 846607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. Glicksberg. The strong conclusion of the F. and M. Riesz theorem on groups . Trans. Amer. Math. Soc. 285 (1984) 235-240. MR 748839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jun-ichi Tanaka. Cocycles and local product decomposition . Trans. Amer. Math. Soc. 278 (1983) 565-572. MR 701511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. Glicksberg. Spectra of invariant uniform and transform algebras . Trans. Amer. Math. Soc. 277 (1983) 381-396. MR 690058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Louis Pigno and Brent Smith. Quantitative behaviour of the norms of an analytic measure . Proc. Amer. Math. Soc. 86 (1982) 581-585. MR 674084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Louis Pigno and Brent Smith. On measures of analytic type . Proc. Amer. Math. Soc. 82 (1981) 541-547. MR 614875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Louis Pigno and Brent Smith. A remark on the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 79 (1980) 585-586. MR 572307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1